# SDR HAEA200900209

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON20
- Aircraft serial: 221
- Aircraft time: 24,094 hours, 18,516 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Regulator
- Condition: Odor
- Location: Flight Deck
- Part time: 24,094 hours, 18,516 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO CLT CREW BEGIN TO DETECT ELECTRICAL SMOKE AND SAW SMOKE FROM BETWEEN THE GLARE SHIELD AND NR 3 GLASS. CREW DECLARED EMERGENCY AND LANDED CLT WITHOUT INCIDENT.  INSPECTED WIRING FOR EVIDENCE OF DAMAGE. REPLACED WINDSHIELD HEAT REGULATOR.
